# SDR 9WGA2025021734409

- Difficulty date: February 15, 2025
- Submitted: April 17, 2025
- Operation: Air carrier
- Aircraft: N344KD
- Make and model: Boeing 747446
- Aircraft serial: 26344
- Aircraft time: 95,559 hours, 18,250 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R5 DOOR STOP SUPPORT FITTING @ (STA 2231/STR 24) AT THE LOWER FASTENER HOLE HAS A CRACK @ THE 8 O'CLOCK POSITION IN THE THIRD METAL LAYER.  REPAIRED FASTENER HOLE AT R5 DOOR STOP SUPPORT FITTING STA. 2231, STR. 24AT 8 O'CLOCK IAW B747-400 EAM 4453-019R2 13 FEB 2024.  AIRCRAFT APPROVED FOR RETURN TO SERVICE.
